# SDR USAA2013070900019

- Difficulty date: June 22, 2013
- Submitted: July 10, 2013
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A321-211
- Aircraft serial: 1519
- Aircraft time: 42,371 hours, 15,518 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D5348001921795
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CRACK ON SUPPORT PLATE BETWEEN FR68 TO FR69, -Y1732.  REPLACED SUPPORT PLATE BETWEEN FR68 TO FR69, -Y1732 IAW A321 SRM 51-42-11, 51-44-11 & 51-75-12.
